# SDR USAA20090630BB104

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N923UW
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 2565 · Escape Slide
- Part: Pushrod
- Condition: Binding
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EVAC SLIDE ARMING LEVER BINDING AT ENTRY 4R.  ADJUSTED PUSHROD, CHECKS GOOD.
